Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 100, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 7, 2008, 3:39 PM CDT for Freeborn County, Minnesota. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 3:39 PM CDT (20:39 UTC)
- Expired
- Jun 7, 2008, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
County Freeborn County, MN
The radar
The Minneapolis radar (KMPX), 140 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:02 PM CDT | HAIL 0.75 | Emmons, MN | |
| Jun 7, 4:30 PM CDT | HAIL 1 | 2 N Emmons, MN | |
| Jun 7, 4:40 PM CDT | HAIL 0.88 | 4 E Emmons, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 072039
SVRMPX
MNC047-072145-
/O.NEW.KMPX.SV.W.0100.080607T2039Z-080607T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 445 PM CDT
* AT 337 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF EMMONS...OR ABOUT 24
MILES SOUTHEAST OF BLUE EARTH...AND MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS INCLUDE...
EMMONS...
CONGER...
TWIN LAKES...
ALBERT LEA...
GLENVILLE...
MYRTLE...
LONDON...
HOLLANDALE...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
LAT...LON 4357 9365 4385 9313 4384 9303 4352 9303
4351 9305 4349 9312 4350 9365
TIME...MOT...LOC 2039Z 236DEG 42KT 4342 9371
$$
TRH4 follow-up statements
000
WWUS53 KMPX 072047
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT SAT JUN 7 2008
MNC047-072145-
/O.CON.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
347 PM CDT SAT JUN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...
AT 345 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THE MOST DANGEROUS PART OF THE
STORM WAS LOCATED 8 MILES SOUTHWEST OF EMMONS...OR ABOUT 5 MILES WEST
OF LAKE MILLS...AND MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE MANSFIELD...LONDON...TWIN
LAKES...MYRTLE...HOLLANDALE...HAYWARD...GLENVILLE...EMMONS...CONGER
AND ALBERT LEA.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. WHILE NOT
IMMINENT...A TORNADO MAY DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH
AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4357 9365 4385 9313 4384 9303 4352 9303
4351 9305 4349 9312 4350 9365
TIME...MOT...LOC 2047Z 240DEG 42KT 4345 9359
$$
TRH000
WWUS53 KMPX 072113
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CDT SAT JUN 7 2008
MNC047-072145-
/O.CON.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
411 PM CDT SAT JUN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...
A TORNADO WARNING IS ALSO IN EFFECT FOR EXTREME SOUTHEAST FREEBORN COUNTY
UNTIL 445 PM CDT.
AT 411 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THE MOST SEVERE PART OF THE
STORM WITH RESPECT TO LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS
WAS LOCATED NEAR GLENVILLE...OR ABOUT 2 MILES SOUTHWEST OF
GLENVILLE...AND MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE LONDON...TWIN LAKES...
MYRTLE...HAYWARD...GLENVILLE AND EMMONS.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4368 9334 4378 9304 4377 9303 4352 9303
4349 9312 4349 9331 4349 9352 4350 9354
TIME...MOT...LOC 2111Z 248DEG 39KT 4355 9330
$$
TRH000
WWUS53 KMPX 072132
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 PM CDT SAT JUN 7 2008
MNC047-072145-
/O.CON.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
431 PM CDT SAT JUN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN FREEBORN COUNTY...
A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEAST FREEBORN
COUNTY UNTIL 445 PM CDT AS WELL.
AT 427 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE MOST DANGEROUS PART OF THE
STORM WITH RESPECT TO LARGE HAIL AND STRONG STRAIGHT LINE WINDS
WAS LOCATED NEAR LONDON...AND MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE LONDON AND MYRTLE.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4348 9332 4377 9305 4375 9303 4369 9302
4368 9303 4352 9303 4351 9306 4349 9307
TIME...MOT...LOC 2131Z 254DEG 38KT 4357 9303
$$
TRH000
WWUS53 KMPX 072143
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
443 PM CDT SAT JUN 7 2008
MNC047-072153-
/O.EXP.KMPX.SV.W.0100.000000T0000Z-080607T2145Z/
FREEBORN MN-
443 PM CDT SAT JUN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREEBORN COUNTY
EXPIRES AT 445 PM CDT...
SEVERE STORMS HAVE MOVED OUT OF COUNTY. HOWEVER...MORE THUNDERSTORMS
WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR POSSIBLE
ADDITIONAL WARNINGS.
LAT...LON 4348 9332 4377 9305 4375 9303 4369 9302
4368 9303 4352 9303 4351 9306 4349 9307
TIME...MOT...LOC 2143Z 254DEG 38KT 4360 9286
$$
TRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:30 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 7, 2:30 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 PM CDT SAT JUN 7 2008
.DISCUSSION...
THE FORECAST CHALLENGE WILL BE TWOFOLD THUNDERSTORM CHANCES AND
POTENTIAL FOR HEAVY RAINS...MAINLY OVER SOUTHERN MN AND WESTERN
WISCONSIN DURING THE PERIOD TONIGHT AND SUNDAY MORNING...THEN
SHIFTING OVER CENTRAL MN BY WEDNESDAY. A SERIES OF SHORTWAVE
TROUGHS WILL ADVANCE EAST OVER THE NORTHERN TIER OF CONUS. THIS
SYSTEM WILL ENGAGE A MOIST AND UNSTABLE AIRMASS OVER THE MIDWEST.
THUS...A VERY UNSETTLED WEATHER PERIOD OVER THE MIDWEST INTO NEXT
WEEK.
SATURDAY AFTERNOON...A FRONTAL BOUNDARY EXTENDS FM A SFC LOW PRES
OVR EASTERN NEBRASKA...NORTHWEST IOWA INTO EXTREME SOUTHERN
WISCONSIN...WILL CONTINUE TO LIFT NORTH TONIGHT OVER SOUTHERN MN
THEN STALL OVER MN OVER THE NEXT COUPLE OF DAYS. TSRAS ARE EXPECTED
TO CONTINUE TO IGNITE ALONG AND NEAR THE THERMAL RIDGE AS DEEP LOW
LEVEL MOISTURE WILL ADVANCE NORTHWARD...OVERRIDING THE FRONTAL
BOUNDARY. WL LET THE FLASH FLOOD WATCH RIDE FOR NOW OVER SOUTH
CENTRAL MN TONIGHT. THE BEST FOCUS OF HEAVY RAINS ACROSS OUR AREA
WILL OVER FAR SOUTHERN TIER COUNTIES(FREEBORN AND FARIBAULT).
HPC GUIDANCE HAS A RAINFALL TOTALS OVER AN INCH THERE. ITS LOOK FOR
LIKE A BACKWARD PROPAGATING MCS WILL DEVELOPS BACK OVER THE
SOUTHEAST CORNER OF THE STATE OVERNIGHT. CONFIDENT IN REMOVING THE
FLASH FLOOD WATCH IS LOW.
&&
.AVIATION... /18Z TAF ISSUANCE/
ATMOSPHERE ALREADY PRIMED FOR NEW TSRA DEVELOPMENT OVER SOUTHEAST
THIRD OF THE TAF SITES(SOUTHEAST MN AND PARTS OF WEST CENTRAL
WISCONSIN. FRONTAL BOUNDARY OVER IOWA AND SOUTHERN
WISCONSIN...LIFTING NORTH AS A WARM FRONT. AS LOW LEVEL MOISTURE
SURGES NORTHWARD DURING THE PERIOD...RAIN AND SCATTERED
THUNDERSTORMS BECOMING MORE NUMEROUS LATER TONIGHT. VFR CONDITIONS
PREVAILING DURING THE BALANCE OF THE AFTERNOON...WEATHER CONDITIONS
LOWERING IN AND NEAR THE VCNTY OF TSRA AS RE IGNITE NORTH OF THE
BOUNDARY. IFR TO MVFR DUE TO CEILINGS AND VISIBILITIES IN RAIN.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
BLUE EARTH-BROWN-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-
NICOLLET-RICE-STEELE-WASECA-WATONWAN.
WI...NONE.
&&Hazardous weather outlook, Jun 7, 1:10 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 110 PM CDT SAT JUN 7 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 110 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN BY LATE AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE OUTLOOK AREA LATE THIS EVENING AND OVERNIGHT. VERY HEAVY RAINFALL IS POSSIBLE ACROSS SOUTH CENTRAL MINNESOTA INTO SUNDAY MORNING PROMPTING A FLASH FLOOD WATCH TO BE ISSUED FOR AREAS ALONG AND SOUTH OF A LINE FROM NEW ULM TO RED WING. RAINFALL RATES COULD REACH OR EXCEED ONE INCH PER HOUR WITH TOTAL RAINFALL AMOUNTS RANGING FROM 2 TO 3 INCHES ACROSS THE WATCH AREA WITH ISOLATED HIGHER AMOUNTS. HEAVY RAIN IS ALSO POSSIBLE ACROSS WEST CENTRAL WISCONSIN LATE TONIGHT AND SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN SUNDAY MORNING AND INTO SUNDAY AFTERNOON. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. MDB/KAT
In the hours before
Local storm report, Jun 7, 10:11 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1011 AM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 1 N ALBERT LEA 43.67N 93.37W
06/07/2008 M0.88 INCH FREEBORN MN TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL.
&&
KATSpecial weather statement, Jun 7, 3:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 303 PM CDT SAT JUN 7 2008 MNZ093-072045- FREEBORN- 303 PM CDT SAT JUN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR FREEBORN COUNTY UNTIL 345 PM CDT... AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF LAKE MILLS. THIS STORM WAS MOVING NORTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GLENVILLE. MYRTLE. LONDON. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. TRH
Special weather statement, Jun 7, 3:24 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 324 PM CDT SAT JUN 7 2008 MNZ092-093-072130- FARIBAULT-FREEBORN- 324 PM CDT SAT JUN 7 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEAST FARIBAULT AND FREEBORN COUNTIES UNTIL 430 PM CDT... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF BUFFALO CENTER. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BRICELYN. KIESTER. MANSFIELD. EMMONS. TWIN LAKES. MANCHESTER. AN ADDITIONAL STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEAST FREEBORM COUNTY...NEAR MYRTLE...WHICH WAS ALSO CAPABLE OF PRODUCING HAIL UP TO DIME SIZE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. TRH
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:15 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 6 more | 31 hr |
| Jun 7, 7:08 AM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 47 min |
| Jun 7, 7:58 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 42 min |
| Jun 7, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 46 min |
| Jun 7, 8:32 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 43 min |
| Jun 7, 8:51 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 43 min |
| Jun 7, 3:55 PM CDT | Tornado Warning | MPX | Freeborn | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.